# SDR PNSA990501

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, CABIN FILLED WITH SMOKE.  AIRCRAFT WAS UNLOADED AND TAKEN TO THE GATE.  THIS INCIDENT IS STILL UNDER INVESTIGATION.
